In this paper, the authors study a class of multilinear singular integral operators on product of Hardy spaces. The boundedness of another class of multilinear singular integral operators is also discussed on product of Herz-type spaces. Moreover, as their special cases, the corresponding results of multilinear fractional integral operator and multilinear Calder\'on-Zygmund operator can be obtained, respectively.
"Boundedness of multilinear singular integral oprators on Hardy and Herz-type spaces." Hokkaido Math. J. 36 (3) 585 - 613, August 2007. https://doi.org/10.14492/hokmj/1277472868